On Lin's Condition for Products of Random Variables
No Thumbnail Available
Date
2019
Journal Title
Journal ISSN
Volume Title
Publisher
B verkin inst Low Temperature Physics & Engineering Nas Ukraine
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The paper presents an elaboration of some results on Lin's conditions. A new proof is given to the fact that if densities of independent random variables xi(1) and xi(2) satisfy Lin's condition, then the same is true for their product. Also, it is shown that without the condition of independence, the statement is no longer valid.
Description
Keywords
random variable, absolutely continuous distribution, Lin's condition
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q4
Scopus Q
Q4
Source
Volume
15
Issue
1
Start Page
79
End Page
85